# SDR UIEA2017041100541

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,783 hours, 17,546 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: AV311
- Part serial: 1085
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  REMOVED AND REPLACED APU FUEL SHUTOFF VALVE IAW AMM 28-25-02.  OPS CHECKED NORMAL.
